# SDR UALA2009072902278

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 71,830 hours, 11,820 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Cable
- Condition: Chafed
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTS CART AT P51 SHOCKED HIM.  PULLED AND COLLARED BREAKER P51 IN G5 AFT GALLEY.  REPLACED CABLE NEW TECH CART AT NR 51 DUE TO CABLE INSULATION CHAFED.  TESTS OKAY.
